# SDR CA980430009

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17642
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: E, D, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED A VIBRATION AT AND JUST PRIOR TO ROTATION.   RED INTRANSIT LIGHT CAME ON, FLY BY INDICATED THAT THE LT MLG WAS NOT FULLY RETRACTED.  GEAR LOWERED AND A/C LANDED. THE HEAD AND A .75  INCH OF BOLT FOUND ON RUNWAY.  LT MLG UPPER TORQUE LINK BOLT REPLACED.
